Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 3, Pages 391-392
Research notes

On the post-Widder transform

Departments of Mathematics, Electrical Engineering, and Medicine, University of Southern California, Los Angeles 90007, California, USA

Received 18 June 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.